Union of Mathematicians of Macedonia

Matematichki Bilten

ISSN 0351-336X (print)

ISSN 1857-9914 (online)

Author guidelines

Paper submission

The authors are invited to submit their papers to the chief editor on the e-mail: matbilten@gmail.com.
The confirmation of reception of the manuscript will be made for up to 5 days from the reception of the article.
All papers submitted to the Mathematical Bulletin subject to peer review. The papers are evaluated by external reviewers (anonymous to the authors). The average period for reviewing is one month and can range from one week to two months. Once the paper is accepted, will be published in an electronic issue within a week and in a paper issue within 3 months.

Instruction for authors

The manuscript should be prepared in LaTeX or Word processing system, basic font Times New Roman 10pt size. The papers should be in English and typed in frames 12.5 x 20 cm (margins 2.54 cm on left and right and 2,54 cm on top and bottom) on Envelope B5-format white paper. If the paper is written in the Word processing system, then formulas should be processed exclusively by using MathType (Full 10pt, Subscript / Superscript 8pt, Sub-Subscript / Superscript 6pt, Symbol 12pt, Sub-symbol 10pt, User1 10pt, User2 10pt). The paper must include Abstract, Key words and phrases and 2010 Mathematics Subject Classification. The final version of the paper must be submitted in one of the templates in LaTeX or Word processing system.

References should be in alphabetical order and must be organized as follows:

[1] Diminnie, S. Gähler, A. White, 2-Inner Product Spaces II, Demonstratio Mathematica, Vol. X, No 1 (1977), 169-188

[2] Freeden, Michel, V., Multiscale Potential Theory (With Applications to Geoscience), Birkhauser Verlag, Boston, Basel, Berlin, 2004

[3] Ehret, Linear 2-Normed Spaces, PhD Thesis, Saint Louis Univ., 1969

Style files

 

 

Reprints

After the publication the corresponding author will receive the e-file of the final form of the paper by e-mail including contents cover file, and upon request paper-reprints with covers by air-mail.

Copyright

The articles published in the Mathematical Bulletin can be used indefinitely, but to reproduce them in any medium, requires the consent of the Editorial Board.

Access policy

Union of Mathematicians of Macedonia provides free access to all documents published in Mathematical Bulletin.